# SDR ASAA2018082044444

- Difficulty date: July 26, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A56901
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT AT LBL 10, BETWEEN BS 294 - 312 HAD AREAS OF CORROSION.  ACFT GROUNDED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02-0G.
